# SDR R61A201306120533

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 12,654 hours, 8,232 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0600
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 11,855 hours, 8,002 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY MAY HAVE INADVERTENTLY DEPLOYED THE L1 DOOR SLIDE.  MX CONFIRMED IT WAS DEPLOYED AND REPLACED IAW AMM.  OPS CHECKED GOOD.
